# SDR ASAA2015043011595

- Difficulty date: April 30, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 19,993 hours, 6,002 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXPERIENCED SATCOM LOCKUP.  ACFT GROUNDED. QRH PROCEDURE ACCOMPLISHED.  NORMAL SATCOM OPERATIONS RESTORED.
